An ergodic theorem for Schlögl models with small migration

Claudia Neuhauser

Research output: Contribution to journalArticlepeer-review

7 Scopus citations


We consider a class of reaction-diffusion processes with state space NZd. The reaction part is described by a birth and death process where the rates are given by certain polynomials. The diffusion part is an irreducible symmetric random walk. We prove ergodicity in the case of a sufficiently small migration rate. For the proof we couple two processes and show that the density of the discrepancies goes to zero.

Original languageEnglish (US)
Pages (from-to)27-32
Number of pages6
JournalProbability Theory and Related Fields
Issue number1
StatePublished - Mar 1990


Dive into the research topics of 'An ergodic theorem for Schlögl models with small migration'. Together they form a unique fingerprint.

Cite this